MAUDE Adverse Event Report: ATRICURE, INC. ISOLATOR SURGICAL ABLATION SYSTEM; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING

ATRICURE, INC. ISOLATOR SURGICAL ABLATION SYSTEM; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Model Number EML2
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Vascular Dissection (3160)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Atricure rf (radiofrequency) clamp was placed on left pulmonary vein.When removing clamp, there was dark red blood.Clamp was immediately placed back on for control of hemorrhage.Patient was emergently cannulated and placed on cardiopulmonary bypass for repair of pulmonary vein.Site of bleeding was repaired with incorporeal stitches.

Brand Name
ISOLATOR SURGICAL ABLATION SYSTEM
Common Device Name
SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
MDR Report Key21147638
Report Number21147638
Device Sequence Number9134986
Product Code OCL
UDI-Device Identifier30840143902387
UDI-Public(01)30840143902387
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/10/2025
Report Date (Section F) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEML2
Device Catalogue NumberA000467
Device Lot Number143246C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age70 YR
Patient SexFemale
Patient Weight62 KG
Date Report Sent to FDA01/10/2025